| Catalog Number |
151-02 |
| Medical Device Problem Code |
Device Issue (2379)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
02/25/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The described failure was not reproducible.
Event or Problem Description
The customer complaint that their clinimacs plus instrument (sn (b)(4)) switched off by itself.Customer has several instruments and the cell selection proceeded on another device.